Formal gevrey class of formal power series solution for singular first order linear partial differential operators

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)537-561
Number of pages25
JournalTokyo Journal of Mathematics
Volume23
Issue number2
DOIs
Publication statusPublished - 2000 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{aae0d661d61b4f0b89d62ac6c1a3c561,
title = "Formal gevrey class of formal power series solution for singular first order linear partial differential operators",
author = "Hiroshi Yamazawa",
year = "2000",
month = "1",
day = "1",
doi = "10.3836/tjm/1255958687",
language = "English",
volume = "23",
pages = "537--561",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - Formal gevrey class of formal power series solution for singular first order linear partial differential operators

AU - Yamazawa, Hiroshi

PY - 2000/1/1

Y1 - 2000/1/1

UR - http://www.scopus.com/inward/record.url?scp=0344091611&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0344091611&partnerID=8YFLogxK

U2 - 10.3836/tjm/1255958687

DO - 10.3836/tjm/1255958687

M3 - Article

VL - 23

SP - 537

EP - 561

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -